# SDR DALA2020030701691

- Difficulty date: March 6, 2020
- Submitted: March 7, 2020
- Operation: Air carrier
- Aircraft: N918DE
- Make and model: Doug MD-88
- Aircraft serial: 49959
- Aircraft time: 67,204 hours, 49,616 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Structure
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING DAMAGED BEHIND #1 SLAT. C/W PRI 585788-14 REV. 2 / ERA 585788-14 REV. ORIGINAL. (LP1519093)
